# SDR COEA2011111113801

- Difficulty date: November 11, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S5367800920102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION:  LT AFT CARGO DOOR THRESHOLD FLOORBOARD SUPPORT FR 36-38 UPPER SURFACE HAS TOOLING MARKS, CORROSION AND MISSING SURFACE PROTECTION (LENTH 12", WIDTH 2", DEPTH .009").  REMOVE AND REPLACE WITH OEM PART PER ATR72 STRUCTURAL REPAIR MANUAL.
